# SDR CALA2013111893018

- Difficulty date: November 16, 2013
- Submitted: November 19, 2013
- Operation: Air carrier
- Aircraft: N829UA
- Make and model: Airbus A319-131
- Aircraft serial: 1211
- Aircraft time: 46,026 hours, 18,584 cycles
- Engine: Iae V2522A5
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 31077100
- Part serial: 10896
- Condition: Faulty
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYD LEAK ON RT WING FLAP AREA.  FOUND RT SPOILER ACTUATOR LEAKING 13 DROPS PER MIN.  SEE 0266010 FOR RT WING NR 4 SPOILER ACTUATOR REPLACEMENT.  OPERATIONS & LEAK CHECKED GOOD IAW AMM.
